Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Lower back pain due to pinched nerve, treatment

I have pain on my lower right side going into my back my doctor says its a pinched nerve but will not give me anything for the pain or find out where exactly it is and always wants to pass the buck on to someone else i have told the referral line i have no faith in this doctor he does not want to listen to me go for a nerve block shot i told him i had those and they dont work
Asked On : Sun, 10 Jun 2012
Answers:  1 Views:  154
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Thanks for query,
It is not clear that you get pain on lower right side,whether pain is on right lower abdomen going back.
If this is picture then possibilities are,
1,Appendicular pain,
2,Renal colic,
3,lumbo sacral spondilitis.
Go for X ray lumbo sacral spins,routine urine check up.
Mean while you may take some anti spasmodic,analgesic medicine.
Ok and bye.
Answered: Sun, 10 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor